# SDR SWAA2022071114656

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO 947.5 STR 25R AT AFT CARGO COMPARTMENT 2022-305747 / [01] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO 947.5 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500; SHEET 20; REV. 0. SEEM INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO 947.5 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500; SHEET 20; REV. 0. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO 947.5 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7500; SHEET 20; REV. 0. SEE INDIVIDUAL SIGN OFF BELOW.RII
